# SDR KBM2006F00156

- Difficulty date: April 17, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N345SH
- Make and model: Snias AS350B2
- Aircraft serial: 3345
- Engine: Tmeca ARRIEL1
- System (JASC): 5100 · Standard Practices/Structures
- Part: Pressure Switch
- Part number: 9850532210
- Part serial: 0399
- Condition: Inoperative
- Location: Engine
- Part time: 1,735 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE SWITCH, UNIT INOPERATIVE, REMOVED AND REPLACED.  (K)
